Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bloch space in the unit ball of $\mathbb{C}^{n}$


Authors: Guangbin Ren and Caifeng Tu
Journal: Proc. Amer. Math. Soc. 133 (2005), 719-726
MSC (2000): Primary 32A18; Secondary 32A37
Published electronically: October 21, 2004
MathSciNet review: 2113920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain higher-dimensional versions of the Holland-Walsh characterization of the Bloch space and the Stroethoff characterization of the little Bloch space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A18, 32A37

Retrieve articles in all journals with MSC (2000): 32A18, 32A37


Additional Information

Guangbin Ren
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, People’s Republic of China
Address at time of publication: Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal
Email: ren@mat.ua.pt, rengb@ustc.edu.cn

Caifeng Tu
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, People’s Republic of China
Email: tucf@ustc.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07617-8
PII: S 0002-9939(04)07617-8
Keywords: Bloch space, little Bloch space
Received by editor(s): August 16, 2001
Received by editor(s) in revised form: January 15, 2002
Published electronically: October 21, 2004
Additional Notes: Project supported by the NNSF of China (No. 10001030, 10471134) and the Post-doctoral Fellowship of the University of Aveiro, UID “Matemática e Aplicações”
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society